MathSciNet Relay Station
MathSciNet bibliographic data
MR850753 (88a:60041) 60E15 (60G17)
Ehrhard, Antoine Éléments extrémaux pour les inégalités de Brunn-Minkowski gaussiennes. (French) [Extremal elements for Gaussian Brunn-Minkowski inequalities] Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), no. 2, 149–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement